MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PIN BANTAM CUP IMPACTOR ADAPT; HIP INSTRUMENTS : IMPACTORS

DEPUY ORTHOPAEDICS, INC. 1818910 PIN BANTAM CUP IMPACTOR ADAPT; HIP INSTRUMENTS : IMPACTORS
Catalog Number 221750048
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Rubber bung on pinnacle bantam cup impactor came loose and fell into pelvic crevice intraoperatively.No patient compromise as surgeon was able to fish rubber bung out.Patient consequence? :no.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Original coding is incorrect for breakage.The complaint description states the ring came loose and fell into pelvic crevice intraoperatively.No patient compromise as surgeon was able to fish rubber bung out.No mention of breakage.
 
Event or Problem Description
Update: original coding is incorrect for breakage.The complaint description states the ring came loose and fell into pelvic crevice intraoperatively.No patient compromise as surgeon was able to fish rubber bung out.No mention of breakage.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PIN BANTAM CUP IMPACTOR ADAPT
Common Device Name
HIP INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7753475
Report Number1818910-2018-65841
Device Sequence Number1678895
Product Code HWA
UDI-Device Identifier10603295099000
UDI-Public10603295099000
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221750048
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2018
Supplement Date Received by Manufacturer10/04/2018
07/11/2019
08/23/2019
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date10/04/2018
07/12/2019
08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1